# SDR AALA201608249007

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 17,805 hours, 6,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, LAV SMOKE WARNING ALERTED TWICE DURING FLIGHT, 1 OCCURRENCE INDICATED LAV-E.  REPLACED ALL LAV FILTERS AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 26-17-15.
